Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 747, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2016, 5:59 PM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2016, 5:59 PM CDT (22:59 UTC)
- Expired
- Aug 25, 2016, 6:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 91 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 6:20 PM CDT | HAIL 1.5 | 4 N Orlando, OK | |
| Aug 25, 6:45 PM CDT | HAIL 1 | 3 Nw Perry, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
216
WUUS54 KOUN 252259
SVROUN
OKC083-103-119-252345-
/O.NEW.KOUN.SV.W.0747.160825T2259Z-160825T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT THU AUG 25 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MULHALL...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PERRY...MULHALL...ORLANDO...LAKE MCMURTRY AND LAKE CARL BLACKWELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE CARL BLACKWELL OR LAKE MCMURTRY...GET AWAY FROM
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 3602 9732 3603 9748 3641 9742 3629 9706
TIME...MOT...LOC 2259Z 205DEG 17KT 3608 9738
HAIL...1.25IN
WIND...60MPH
$$
112 follow-up statements
968
WWUS54 KOUN 252310
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT THU AUG 25 2016
OKC083-103-119-252345-
/O.CON.KOUN.SV.W.0747.000000T0000Z-160825T2345Z/
LOGAN OK-NOBLE OK-PAYNE OK-
610 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL LOGAN...SOUTHWESTERN NOBLE AND WEST CENTRAL PAYNE
COUNTIES...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORLANDO...MOVING
NORTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PERRY...ORLANDO...LAKE MCMURTRY AND LAKE CARL BLACKWELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 172 AND 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
IF ON OR NEAR LAKE CARL BLACKWELL OR LAKE MCMURTRY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15
MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3607 9732 3608 9747 3641 9742 3631 9712
TIME...MOT...LOC 2309Z 189DEG 17KT 3613 9738
HAIL...1.75IN
WIND...70MPH
$$
11991
WWUS54 KOUN 252328
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT THU AUG 25 2016
OKC083-119-252337-
/O.CAN.KOUN.SV.W.0747.000000T0000Z-160825T2345Z/
LOGAN OK-PAYNE OK-
628 PM CDT THU AUG 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOGAN AND WEST
CENTRAL PAYNE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3617 9729 3617 9741 3641 9741 3636 9728
3632 9716
TIME...MOT...LOC 2327Z 197DEG 27KT 3626 9733
$$
OKC103-252345-
/O.CON.KOUN.SV.W.0747.000000T0000Z-160825T2345Z/
NOBLE OK-
628 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN NOBLE COUNTY...
AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERRY...MOVING
NORTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PERRY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3617 9729 3617 9741 3641 9741 3636 9728
3632 9716
TIME...MOT...LOC 2327Z 197DEG 27KT 3626 9733
HAIL...1.25IN
WIND...70MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:48 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 25, 2:48 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
248 PM CDT THU AUG 25 2016
.DISCUSSION...
A stalled front from west-central to northeast Oklahoma will be
the primary focus for convection this afternoon, this evening, and
overnight. We already have echoes on area radars, and these echoes
are all currently south of the front. This convection will likely
remain isolated and mostly non-severe. The more robust convection
is expected to form more like the storms that are now over the
Texas Panhandle, and should hold off until about 4 or 5 pm in our
forecast area.
The storms this evening will likely produce very heavy rain, and
forecast models have consistently shown the rainfall maximum
roughly along a line from Elk City to Enid, where heavy rain has
already fallen during the past few days. Flash flood guidance is
relatively low in this area, so we elected to issue a Flood Watch
this morning (for this evening and overnight). For this forecast
issuance, we will add Beckham and Washita Counties, because of a
strong signal of heavy rain in the short-range models, even
though their flood guidance is higher.
Storms should fill in from southwest/west-central Oklahoma to
north-central/northeast Oklahoma during the evening, then begin to
weaken after midnight. The storms should gradually die off as the
morning progresses on Friday.
After this event, it appears that the majority of rain will come
from isolated or scattered showers and storms occurring with weak
waves aloft, or just localized areas of lift + instability. There
is not much to go on to fine-tune the rain chances beyond tomorrow
morning, so the forecast is essentially what model guidance has
provided.
Otherwise, the forecast is relatively uneventful. Expect seasonal
temperatures, relatively high dew points, and generally light
winds (outside thunderstorms) through the middle of next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 90 70 91 / 40 20 10 20
Hobart OK 68 91 70 93 / 50 10 20 20
Wichita Falls TX 71 92 71 93 / 10 20 10 10
Gage OK 64 88 66 92 / 70 30 20 20
Ponca City OK 69 88 70 91 / 60 40 30 20
Durant OK 72 89 71 92 / 10 40 10 30
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch through Friday morning for OKZ006>008-011-012-
014>017-021-022.
TX...None.
&&
04/23Hazardous weather outlook, Aug 25, 1:01 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 101 PM CDT THU AUG 25 2016 OKZ004>048-050>052-TXZ083>090-261230- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 101 PM CDT THU AUG 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTHERN OKLAHOMA LATE THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA RESIDES NORTH OF A HOLLIS TO BINGER TO GUTHRIE TO STILLWATER LINE. A MARGINAL RISK AREA SURROUNDS THE SLIGHT RISK AREA AND EXISTS NORTH OF A LINE FROM NEAR KNOX CITY TEXAS TO LAWTON OKLAHOMA TO NORMAN TO NEAR STROUD. TIMING.. THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS TODAY WILL BE BETWEEN 4 AND 11 PM. IMPACTS... THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS UP TO 80 MPH AND LOCALLY HEAVY RAINFALL. HAIL UP TO THE SIZE OF HALF DOLLARS AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS PORTIONS OF FAR NORTHWESTERN OKLAHOMA AT TIMES BEFORE 5 PM TODAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. AROUND 4 TO 5 PM THIS AFTERNOON... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OR NEAR THE FRONTAL BOUNDARY THAT REMAINS STALLED ACROSS THE PANHANDLES AND WESTERN AND NORTHERN OKLAHOMA. STORMS WILL MOVE EAST AND NORTHEAST. STORMS WILL LIKELY FORM INTO ONE OR SEVERAL LINE SEGMENTS... EACH CAPABLE OF PRODUCING DAMAGING WIND GUSTS. STORMS ARE EXPECTED TO BEGIN TO WEAKEN AFTER 10 PM THIS EVENING. .FLASH FLOODING... THUNDERSTORMS THIS EVENING ARE EXPECTED TO BE EFFICIENT RAIN PRODUCERS... ESPECIALLY THOSE ROOTED TO THE FRONTAL BOUNDARY OR VARIOUS OUTFLOW BOUNDARIES. SEVERAL LOCATIONS IN WESTERN AND NORTHERN OKLAHOMA HAVE EXPERIENCED HEAVY RAINFALL OVER THE PAST FEW DAYS. ADDITIONAL HEAVY RAINFALL THIS EVENING COULD INCREASE THE CHANCES FOR FLASH FLOODING. THERE IS A FLOOD WATCH IN EFFECT FOR PORTIONS OF WESTERN AND NORTHERN OKLAHOMA. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS...ESPECIALLY IN NORTHERN OKLAHOMA...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE WILL BE A DAILY CHANCE OF THUNDERSTORMS FRIDAY THROUGH NEXT WEDNESDAY. A FEW STRONG TO PERHAPS SEVERE STORMS WILL REMAIN POSSIBLE. THE PRIMARY HAZARDS WITH STORMS WILL BE DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/KURTZ
In the hours before
Special weather statement, Aug 25, 5:04 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT THU AUG 25 2016
OKZ016>018-024-252230-
CANADIAN OK-CUSTER OK-BLAINE OK-KINGFISHER OK-
504 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...EASTERN
CUSTER...CENTRAL BLAINE AND SOUTHWESTERN KINGFISHER COUNTIES UNTIL
530 PM CDT...
AT 501 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF FAY TO 5 MILES WEST OF GEARY...MOVING NORTHEAST
AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY...BRIDGEPORT...GREENFIELD...EAGLE CITY AND OMEGA.
LAT...LON 3583 9810 3555 9837 3570 9869 3581 9865
3581 9863 3587 9863 3606 9857
TIME...MOT...LOC 2201Z 206DEG 19KT 3572 9859 3564 9842
KURTZSpecial weather statement, Aug 25, 5:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT THU AUG 25 2016
OKZ019-252245-
LOGAN OK-
515 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY UNTIL 545 PM
CDT...
AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CEDAR
VALLEY... MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CEDAR VALLEY AND CIMARRON CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 163.
LAT...LON 3581 9752 3587 9760 3600 9749 3596 9735
3586 9732
TIME...MOT...LOC 2213Z 234DEG 15KT 3586 9750
KURTZSpecial weather statement, Aug 25, 5:21 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT THU AUG 25 2016
OKZ021-252245-
BECKHAM OK-
521 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BECKHAM COUNTY UNTIL
545 PM CDT...
AT 520 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
ERICK AND TEXOLA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3526 10000 3540 9981 3522 9962 3513 9996
3520 10000
TIME...MOT...LOC 2220Z 234DEG 21KT 3522 9991
11Local storm report, Aug 25, 5:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL HAMMON 35.63N 99.38W
08/25/2016 E1.75 INCH ROGER MILLS OK BROADCAST MEDIA
RELAYED VIA TV COVERAGE... KWTV. TIME ESTIMATED VIA
RADAR.
&&
KURTZSpecial weather statement, Aug 25, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT THU AUG 25 2016
OKZ017-252300-
BLAINE OK-
540 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE COUNTY UNTIL
600 PM CDT...
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAGLE CITY OR
JUST WEST OF WATONGA...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CANTON...EAGLE CITY...SOUTHEASTERN CANTON LAKE AND SOUTHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3603 9834 3583 9852 3588 9863 3590 9864
3612 9859
TIME...MOT...LOC 2238Z 206DEG 19KT 3589 9856
11Special weather statement, Aug 25, 5:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 544 PM CDT THU AUG 25 2016 OKZ013-019-020-252300- NOBLE OK-LOGAN OK-PAYNE OK- 544 PM CDT THU AUG 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTH CENTRAL LOGAN AND SOUTHWESTERN PAYNE COUNTIES UNTIL 600 PM CDT... AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MULHALL...MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... MULHALL...ORLANDO AND LAKE CARL BLACKWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3590 9733 3597 9748 3620 9745 3613 9713 TIME...MOT...LOC 2242Z 209DEG 8KT 3601 9739 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Aug 24, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 39 min |
| Aug 24, 7:42 PM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Aug 24, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 48 min |
| Aug 24, 7:56 PM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Aug 24, 8:17 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| Aug 24, 8:28 PM CDT | Special Weather Statement | OUN | Jackson | 47 min |
| Aug 24, 8:49 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Aug 24, 9:04 PM CDT | Special Weather Statement | OUN | Kiowa | 26 min |
| Aug 24, 9:36 PM CDT | Special Weather Statement | OUN | Kay | 39 min |
| Aug 24, 10:15 PM CDT | Areal Flood Advisory | OUN | Kay | 2 hr |
| Aug 24, 10:31 PM CDT | Special Weather Statement | OUN | Kay | 29 min |
| Aug 25, 9:45 AM CDT | Flood Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more | 21 hr |
| Aug 25, 2:56 PM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Aug 25, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 24 min |
| Aug 25, 3:21 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 114 min |
| Aug 25, 3:33 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
| Aug 25, 3:38 PM CDT | Special Weather Statement | OUN | Roger Mills | 22 min |
| Aug 25, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 36 min |
| Aug 25, 3:41 PM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| Aug 25, 3:44 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Aug 25, 3:45 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Aug 25, 3:47 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Aug 25, 4:03 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| Aug 25, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 22 min |
| Aug 25, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Roger Mills | 47 min |
| Aug 25, 4:26 PM CDT | Tornado Warning | OUN | Beckham, Custer, Roger Mills | 34 min |
| Aug 25, 4:40 PM CDT | Special Weather Statement | OUN | Harmon | 65 min |
| Aug 25, 4:50 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Aug 25, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 67 min |
| Aug 25, 4:54 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| Aug 25, 4:55 PM CDT | Tornado Warning | OUN | Custer, Dewey | 35 min |
| Aug 25, 4:57 PM CDT | Tornado Warning | OUN | Custer | 33 min |
| Aug 25, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 42 min |
| Aug 25, 5:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| Aug 25, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 46 min |
| Aug 25, 5:15 PM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Aug 25, 5:21 PM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Aug 25, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 32 min |
| Aug 25, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 27 min |
| Aug 25, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 53 min |
| Aug 25, 5:40 PM CDT | Special Weather Statement | OUN | Blaine | 20 min |
| Aug 25, 5:44 PM CDT | Special Weather Statement | OUN | Logan | 16 min |
| Aug 25, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 40 min |
| Aug 25, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 33 min |
| Aug 25, 6:05 PM CDT | Special Weather Statement | OUN | Beckham | 25 min |
| Aug 25, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 49 min |
| Aug 25, 6:31 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 44 min |
| Aug 25, 6:34 PM CDT | Special Weather Statement | OUN | Washita | 26 min |
| Aug 25, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 35 min |
| Aug 25, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 45 min |
| Aug 25, 6:55 PM CDT | Special Weather Statement | OUN | Major | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.